# SDR 95ZZZX1922

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: N, L
- Precautionary procedure: E

## Discrepancy

MOMENTARY FIRE WARNING ON NR 2 ENGINE.  PULLED THROTTLE BACK.  TESTED FIRE WARNING.  NO TEST.  SHUT NR 2 ENGINE DOWN.  MAINTENANCE RE-SECURED NR 2 ENGINE FIRE WARNING LOOP CANNON PLUG.  SYSTEM OPERATIONAL CHECKED GOOD.
